# SDR ASOA2012092402272

- Difficulty date: September 4, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT FS 280.00 TO 319.70 IS CORRODED IN SERVERAL AREAS.  INSTALLED REPAIR DOUBLER IAW SRM 51-42-06-001-001, 51-42- 13-001-001.
